Alert archive / Texas / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 10, 2019, 4:59 AM CDT for Nueces County, Texas. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2019, 4:59 AM CDT (09:59 UTC)
- Expired
- May 10, 2019, 7:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 25 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:25 AM CDT | FLASH FLOOD | Texas A&M Corpus Christ, TX | REPORTS OF SEVERAL INCHES OF WATER PILING UP ON THE TEXAS A&M CORPUS CHRISTI CAMPUS. |
| May 10, 5:50 AM CDT | FLASH FLOOD | Bay Area Medical Center, TX | REPORT OF 8-12 CARS STALLED OUT ON RODD FIELD NEAR SOUTH PADRE ISLAND DRIVE. |
| May 10, 6:00 AM CDT | FLASH FLOOD | 1 Ssw Christus Spohn Ho, TX | STREET FLOODING IN NEIGHBORHOODS NEAR THE STAPLES AND LIPES AREA OF CORPUS CHRISTI. |
| May 10, 6:25 AM CDT | FLASH FLOOD | Flour Bluff, TX | WATER FLOWING OVER ROADS IN A FLOUR BLUFF NEIGHBORHODD. MID WAY UP ON SOME DRIVEWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.0 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2875 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.8
The text
As transmitted.
039
WGUS54 KCRP 100959
FFWCRP
TXC355-101200-
/O.NEW.KCRP.FF.W.0007.190510T0959Z-190510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
459 AM CDT Fri May 10 2019
The National Weather Service in Corpus Christi has issued a
* Flash Flood Warning for...
Southeastern Nueces County in south central Texas...
* Until 700 AM CDT.
* At 458 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Texas A&M University Corpus Christi, Bay Area
Medical Center, Waldron Field, Driscoll Childrens Hospital, Kings
Crossing Golf Course and Corpus Christi Naval Air Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2756 9733 2758 9741 2761 9749 2780 9735
2772 9718 2755 9730 2755 9733
$$
PH1 follow-up statement
937
WGUS74 KCRP 101050
FFSCRP
Flash Flood Statement
National Weather Service Corpus Christi TX
550 AM CDT Fri May 10 2019
TXC355-101200-
/O.CON.KCRP.FF.W.0007.000000T0000Z-190510T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-
550 AM CDT Fri May 10 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN NUECES COUNTY...
At 547 AM CDT, the public reported heavy rain from thunderstorms in
Corpus Christi. Three to four inches of rain have already fallen
near Texas A&M Corpus Christi. Several cars have stalled in flood
waters on South Padre Island Drive in Corpus Christi.
Some locations that will experience flooding include...
Corpus Christi, Flour Bluff, Corpus Christi Country Club, Christus
Spohn Hospital South, Texas A&M University Corpus Christi, Bay Area
Medical Center, Waldron Field, Driscoll Childrens Hospital, Kings
Crossing Golf Course and Corpus Christi Naval Air Station.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
&&
LAT...LON 2756 9733 2758 9741 2761 9749 2780 9735
2772 9718 2755 9730 2755 9733
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:32 AM CDT, 27 minutes earlier.
Area forecast discussion, May 10, 4:32 AM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
432 AM CDT Fri May 10 2019
.SHORT TERM (Today through tomorrow)...
Current analysis (3am) shows an outflow boundary exiting along/near
the southern part of the CWA from earlier convection. Upper level
dynamics are starting to influence more convection along this
boundary as seen on radar. With the main cold frontal boundary north
of the outflow (draped over central parts of the CWA), do expect
thunderstorm activity to increase this morning and through the day.
A few notable updrafts are already seen on radar. Slow storm motion
and training will be expected today, and therefore the Flash Flood
Watch will be allowed to continue as PWATs are above two standard
deviations. Given the high moisture content in the atmosphere and
slow moving storms, rainfall amounts could approach another inch or
two for some areas (higher localized amounts possible as well). One
surface observation (KRKP) showed 2.75" in one hour. These type of
rainfall rates are certainly not out of the question to continue
today for parts of the area. Did decrease PoPs for tonight (still
have 60% though) to account for the atmosphere being well worked
over for about 24+ hours of convection if forecast holds until
tonight. Storms should exit the region at the latest by Saturday
(may be sooner). Have also decreased PoPs for Saturday to account
for this trend. Storm threats today include strong winds and hail
given the high CAPE still in place and 30 knot effective bulk shear.
Hail near quarters to ping pong ball and strong wind speeds of 50-60
mph may develop today. CAPE values will be highest along and near
the coast as the boundary continues to push through the area.
&&
.LONG TERM...
The long term begins relatively quiet with only small chances for
rain (~20%) through the end of the weekend. Cut off low over the
west coast finally starts to progress eastward and we start to see
some of that energy impacting the area with PoPs slowly increasing
through mid-week. Small impulses ahead of the low will eject out
over the area and will lead to about 20-30% chances through Tuesday.
By Tuesday upper level low starts to pass over the Rockies, flow
almost resembles a northwest flow pattern with some semblance of a
shortwave noising down into central Texas. This will yield our
highest chances for precipitation next week (Wednesday). Very little
confidence for rainfall to occur the end of the work week.
&&
.MARINE...
Widespread showers and thunderstorms will occur along a slow moving
boundary today. A weak to moderate easterly/northeasterly flow will
persist today, shifting to offshore tomorrow. Then back to
north/northeasterly and offshore by Sunday. The flow will become
weak onshore for Monday and increase to weak to moderate on Tuesday
and Wednesday. Another round of scattered showers and thunderstorms
will be possible for the coastal waters Tuesday and Wednesday. Winds
and seas are not expected to reach SCEC levels during the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 76 64 76 67 81 / 90 60 50 20 20
Victoria 71 62 75 64 80 / 60 60 70 20 10
Laredo 68 60 79 65 84 / 80 50 20 10 20
Alice 74 61 76 65 82 / 90 60 50 20 20
Rockport 76 65 76 68 79 / 90 60 60 20 20
Cotulla 67 58 78 63 81 / 70 60 30 10 10
Kingsville 77 64 77 66 82 / 90 60 50 20 20
Navy Corpus 76 68 75 70 79 / 90 60 50 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Saturday afternoon For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Goliad...
Inland Calhoun...Inland Kleberg...Inland Nueces...Inland
Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...Live Oak...Nueces Islands...Victoria.
High Rip Current Risk through this evening For the following
zones: Aransas Islands...Calhoun Islands...Kleberg
Islands...Nueces Islands.
GM...None.
&&
JG/99...SHORT TERM
JG/99...LONG TERMHazardous weather outlook, May 9, 3:22 PM CDT, 13 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 322 PM CDT Thu May 9 2019 TXZ229>234-239>247-342>347-442-443-447-102030- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 322 PM CDT Thu May 9 2019 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Scattered to widespread thunderstorms are expected today and tonight. Storms will be strong to severe with the initial threat this afternoon and early evening being large hail. The threat will transition to damaging winds as the storms congeal into a squall line. Heavy rainfall will also be expected with these storms, and therefore a Flash Flood Watch will be in effect starting today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered to widespread thunderstorms are expected Thursday through Tuesday. Some storms could be strong to severe, especially Thursday night. The primary threats with these storms will be flooding, gusty winds, and small hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to relay reports of severe weather and flooding. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-102030- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 322 PM CDT Thu May 9 2019 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Widespread showers and thunderstorms expected tonight. Some storms could be strong to severe with high wind gusts being the main threat. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Weak to moderate onshore flow is expected Friday through Sunday. Otherwise, stormy conditions will persist through the weekend, with some storms being strong to severe. The primary threats with these storms will be heavy rainfall, gusty winds, and small hail. .SPOTTER INFORMATION STATEMENT... Mariners are encouraged to relay reports of hazardous marine conditions. Use hashtags #ccspotter and #txwx 87/99
In the hours before
Special weather statement, May 10, 2:36 AM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
236 AM CDT Fri May 10 2019
TXZ232-241-243-244-246-100800-
Jim Wells-Inland Nueces-Inland San Patricio-Inland Refugio-Bee-
236 AM CDT Fri May 10 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...
NORTHWESTERN SAN PATRICIO...NORTHEASTERN JIM WELLS...WEST CENTRAL
REFUGIO AND SOUTHEASTERN BEE COUNTIES...
At 236 AM CDT, a strong thunderstorm was located near Sandia, or near
Mathis, moving northeast at 40 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Mathis, Skidmore, St. Paul, Lake City, San Patricio, Sandia, West
Sinton, Papalote, Tynan, Lakeside and Pernitas Point.
LAT...LON 2803 9795 2806 9793 2806 9788 2807 9789
2807 9790 2808 9790 2839 9763 2820 9741
2791 9781
TIME...MOT...LOC 0736Z 224DEG 35KT 2803 9782
PHSpecial weather statement, May 10, 3:27 AM CDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 327 AM CDT Fri May 10 2019 TXZ241>243-100900- Jim Wells-Inland Nueces-Inland Kleberg- 327 AM CDT Fri May 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...SOUTH CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES... At 327 AM CDT, a strong thunderstorm was located near Ricardo, or near Kingsville, moving northeast at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Kingsville, Bishop, Ricardo and Kingsville Naval Air Station. LAT...LON 2727 9798 2739 9814 2768 9794 2749 9768 TIME...MOT...LOC 0827Z 219DEG 20KT 2745 9794 TC
Special weather statement, May 10, 4:06 AM CDT, 53 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 406 AM CDT Fri May 10 2019 TXZ245>247-345>347-447-100930- Coastal Calhoun-Inland Calhoun-Calhoun Islands-Coastal Refugio-Inland Refugio-Coastal Aransas-Aransas Islands- 406 AM CDT Fri May 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT ARANSAS...SOUTHWESTERN CALHOUN AND SOUTHEASTERN REFUGIO COUNTIES... At 405 AM CDT, a strong thunderstorm was located near Aransas National Wildlife Refuge, or 8 miles south of Seadrift, moving northeast at 20 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Rockport, Seadrift, Lamar, Key Allegro, Holiday Beach, Aransas National Wildlife Refuge, Copano Village, Fulton and Austwell. LAT...LON 2791 9697 2806 9720 2850 9683 2827 9651 TIME...MOT...LOC 0905Z 224DEG 19KT 2829 9674 TC
Special weather statement, May 10, 4:10 AM CDT, 49 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 410 AM CDT Fri May 10 2019 TXZ241>243-100945- Jim Wells-Inland Nueces-Inland Kleberg- 410 AM CDT Fri May 10 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES...CENTRAL JIM WELLS AND NORTHWESTERN KLEBERG COUNTIES... At 410 AM CDT, a strong thunderstorm was located near Kingsville, moving northeast at 25 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Kingsville, Alice, Bishop and Kingsville Naval Air Station. LAT...LON 2735 9793 2743 9811 2777 9803 2764 9771 TIME...MOT...LOC 0910Z 206DEG 20KT 2754 9794 TC
Special weather statement, May 10, 4:41 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
441 AM CDT Fri May 10 2019
TXZ243-343-344-443-101015-
Inland Nueces-Coastal Nueces-Coastal San Patricio-Nueces Islands-
441 AM CDT Fri May 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...
At 440 AM CDT, a strong thunderstorm was located over Kings Crossing
Golf Course, or near Corpus Christi, moving northeast at 25 mph.
Locations impacted include...
Corpus Christi, Portland, Port Aransas, Ingleside, Ingleside On The
Bay, Flour Bluff, Corpus Christi Country Club, Christus Spohn
Hospital South, Corpus Christi North Beach, Bay Area Medical Center,
Corpus Christi Del Mar West Campus, Cole Park, Driscoll Childrens
Hospital, Naval Air Station Cabaniss Field, Corpus Christi Del Mar
East Campus, Texas A&M University Corpus Christi, Waldron Field,
Downtown Corpus Christi, Kings Crossing Golf Course and Mustang
Island State Park.
LAT...LON 2755 9733 2756 9733 2756 9741 2757 9758
2793 9736 2781 9706 2755 9730
TIME...MOT...LOC 0940Z 224DEG 21KT 2766 9741
PHSpecial weather statement, May 10, 4:55 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
455 AM CDT Fri May 10 2019
TXZ243-343-344-443-101030-
Inland Nueces-Coastal Nueces-Coastal San Patricio-Nueces Islands-
455 AM CDT Fri May 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NUECES AND
SOUTHEASTERN SAN PATRICIO COUNTIES...
At 454 AM CDT, a strong thunderstorm was located over Texas A&M
University Corpus Christi, or near Corpus Christi, moving northeast
at 25 mph.
Winds in excess of 30 mph and penny size hail are possible with this
storm.
Locations impacted include...
Corpus Christi, Portland, Port Aransas, Ingleside, Ingleside On The
Bay, Flour Bluff, Corpus Christi Country Club, Christus Spohn
Hospital South, Corpus Christi North Beach, Bay Area Medical Center,
Corpus Christi Del Mar West Campus, Cole Park, Driscoll Childrens
Hospital, Naval Air Station Cabaniss Field, Corpus Christi Del Mar
East Campus, Texas A&M University Corpus Christi, Waldron Field,
Downtown Corpus Christi, Kings Crossing Golf Course and Mustang
Island State Park.
LAT...LON 2755 9733 2756 9733 2756 9741 2757 9758
2793 9736 2781 9706 2755 9730
TIME...MOT...LOC 0954Z 224DEG 21KT 2772 9734
PHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:41 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 64 min |
| May 9, 7:49 PM CDT | Special Weather Statement | CRP | La Salle | 26 min |
| May 9, 7:58 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 47 min |
| May 9, 8:29 PM CDT | Special Weather Statement | CRP | Live Oak | 46 min |
| May 9, 8:32 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 118 min |
| May 9, 8:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak | 37 min |
| May 9, 8:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak, McMullen | 45 min |
| May 9, 8:48 PM CDT | Special Weather Statement | CRP | Duval | 42 min |
| May 9, 8:50 PM CDT | Flash Flood Warning | CRP | La Salle, McMullen | 3 hr |
| May 9, 8:59 PM CDT | Special Weather Statement | CRP | Live Oak | 46 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak, McMullen | 49 min |
| May 9, 9:16 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 119 min |
| May 9, 9:43 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| May 9, 9:54 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Live Oak | 51 min |
| May 9, 10:03 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 26 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 45 min |
| May 9, 10:20 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Bee, Goliad, Refugio, San Patricio | 55 min |
| May 9, 10:21 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Live Oak | 84 min |
| May 9, 10:56 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 49 min |
| May 9, 11:00 PM CDT | Areal Flood Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more | 2 hr |
| May 9, 11:14 PM CDT | Special Marine Warning | CRP | 91 min | |
| May 9, 11:21 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 24 min |
| May 9, 11:41 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio, Victoria | 49 min |
| May 10, 12:41 AM CDT | Special Marine Warning | CRP | 94 min | |
| May 10, 2:10 AM CDT | Special Marine Warning | CRP | 80 min | |
| May 10, 2:36 AM CDT | Special Weather Statement | CRP | San Patricio | 24 min |
| May 10, 3:12 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 48 min |
| May 10, 3:13 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 25 hr |
| May 10, 3:25 AM CDT | Special Marine Warning | CRP | 50 min | |
| May 10, 3:27 AM CDT | Special Weather Statement | CRP | Kleberg | 33 min |
| May 10, 4:04 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, San Patricio | 3 hr |
| May 10, 4:06 AM CDT | Special Weather Statement | CRP | Aransas | 24 min |
| May 10, 4:10 AM CDT | Special Weather Statement | CRP | Jim Wells | 35 min |
| May 10, 4:33 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 10, 4:41 AM CDT | Special Weather Statement | CRP | Nueces | 34 min |
| May 10, 4:55 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 10, 5:20 AM CDT | Special Weather Statement | CRP | Kleberg | 40 min |
| May 10, 5:25 AM CDT | Special Marine Warning | CRP | 95 min | |
| May 10, 5:33 AM CDT | Flash Flood Warning | CRP | Kleberg | 90 min |
| May 10, 5:46 AM CDT | Special Weather Statement | CRP | Kleberg | 29 min |
| May 10, 6:01 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 104 min |
| May 10, 6:13 AM CDT | Special Marine Warning | CRP | 92 min | |
| May 10, 6:29 AM CDT | Coastal Flood Advisory | CRP | Kleberg, Nueces | 16 hr |
| May 10, 6:36 AM CDT | Special Marine Warning | CRP | 84 min | |
| May 10, 6:58 AM CDT | Areal Flood Warning | CRP | Nueces | 62 min |
| May 10, 7:27 AM CDT | Special Marine Warning | CRP | 93 min | |
| May 10, 9:55 AM CDT | Small Craft Advisory | CRP | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.